# SDR IXXA05SMN198S

- Difficulty date: September 23, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xfs335.250-340.
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, RT WING CTR L/E LOWER SKIN CRACKED 1” APPROX, BETWEEN STA XFS 335.250 AND XFS 340.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05463 DATED 10-11-05, SEMAN DWG NR ED-4067 DATED 10-11-05, EO SEMAN NR 20051227 DATED 10-11-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG NR ED-4067.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D EXTERNAL REPAIR DOUBLER (AL7075T6 0.071) + (02EA) FILLER (AL7075T6 0.063) IAW SEMAN DWG # ED-4067.  CLEANED, TREATED, PRIMED AREA, FILLER, REPAIR DOUBLER INNER SIDE IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 5
